# SDR IXXA07SMN045S

- Difficulty date: January 19, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING UPPER LEADING EDGE CORRODED AT STATION XFS304.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS AS NEEDED.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS AND NEW FASTENERS FROM STATION XFS304.000 TO STATION XFS341.000 IAW DC8 SRM 57-2-1, FIG 44, TR NR 57-102 DATED 10/15/2003, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-0, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 57-2-1 FIG 2G, DC8 SRM 57-2-1 FIG 44, DC8 SRM 57-3-1 PAGE 8, FIG 4 ITEM "A", DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 57-2-1, FIG. 44, DC8 SRM 5
